# SDR FDEA202008181895

- Difficulty date: July 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321024400000
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PANEL 122DF IN FWD AVIONIC COMPARTMENT MANUFACTURED FLOOR PANEL 122DF IN FWD AVIONIC COMPARTMENT AS PER DWG SRZ-25-  005 REV. R AUG-22-2019. MARKED NEW FLOOR PANEL WITH P/N: A30 A5321024400000 FDX AUG-  11-2020 AS PER GMM 7-0-1000 FOR TRACIBILITY MATERIAL PO: 2020-161569/001
